# SDR UPS97825342

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK, OP'S CHECK GOOD.
